# SDR ASAA2021011633926

- Difficulty date: January 16, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 44,780 hours, 13,308 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES FOLLOW UP REQUEST FOR MEDLINK SATCOM CALL FAILURE.  PERFORM TROUBLESHOOTING AND UPDATE FINDINGS, PER DEFER TAB.  GROUNDED-YES.  PERFORMED SATCOM COMMUNICATIONS TEST, PER B737-800 AMM 23-15-00-730-801 - ALL TESTS PASS.  ACCOMPLISHED CALL TO MEDLINK ON BOTH SAT-1 AND SAT-2 - MEDLINK REPORTED COMMUNICATION LOUD AND CLEAR. NOTE: AT NO POINT WAS A PHONE NUMBER FOR MEDLINK AS DESCRIBED IN DEFER NOTES STEP 1 DISPLAYED ON THE MCDU, NOR WAS THE NUMBER AVAILABLE WHEN THE MCDU HISTORY PAGE WAS ACCESSED, PER AMM 23-15-00-730-801.  THE ONLY NUMBER ASSOCIATED WITH THE MEDLINK ENTRY IN THE EMERGENCY DIRECTORY WAS "201", WHICH WAS RELATED TO ITS SEQUENCE IN THE EMERGENCY DIRECTORY.  CLEARS TSR DEFERRAL.
